ITEM METADATA RECORD
Title: On obtaining higher order convergence for smooth periodic functions
Authors: Vandewoestyne, Bart
Cools, Ronald # ×
Issue Date: Jun-2008
Publisher: Elsevier
Series Title: Journal of Complexity vol:24 issue:3 pages:328-340
Abstract: We present two algorithms for multivariate numerical integration of smooth periodic functions. The cubature rules on which these algorithms are based use fractional parts of multiples of irrationals in combination with certain weights. Previous work led to algorithms with quadratic and cubic error convergence. We generalize these algorithms so that one can use them to obtain general higher order error convergence. The algorithms are open in the sense that extra steps can easily be taken in order to improve the result. They are also linear in the number of steps and their memory cost is low.
URI: 
ISSN: 0885-064X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
published.pdf Published 1584KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science